- -

Ergodic properties of composition operators on Banach spaces of analytic functions

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Ergodic properties of composition operators on Banach spaces of analytic functions

Show full item record

Jorda Mora, E.; Rodríguez-Arenas, A. (2020). Ergodic properties of composition operators on Banach spaces of analytic functions. Journal of Mathematical Analysis and Applications. 486(10):1-14. https://doi.org/10.1016/j.jmaa.2020.123891

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/169645

Files in this item

Item Metadata

Title: Ergodic properties of composition operators on Banach spaces of analytic functions
Author: Jorda Mora, Enrique Rodríguez-Arenas, Alberto
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Embargo end date: 2022-06-01
Abstract:
[EN] The composition operators defined on little Bloch spaces, Bergman spaces, Hardy spaces or little weighted Bergman spaces of infinite type, when well defined, are shown to be mean ergodic if and only if they are power ...[+]
Subjects: Composition operator , Mean ergodic operator , Uniformly mean ergodic operator , Power bounded operator , Bloch space,Bergman space
Copyrigths: Embargado
Source:
Journal of Mathematical Analysis and Applications. (issn: 0022-247X )
DOI: 10.1016/j.jmaa.2020.123891
Publisher:
Elsevier
Publisher version: https://doi.org/10.1016/j.jmaa.2020.123891
Project ID:
UPV/PAID-01-16
AGENCIA ESTATAL DE INVESTIGACION/MTM2016-76647-P
Thanks:
The present research was partially supported by the project MTM2016-76647-P. The second author was also partially supported by the grant PAID-01-16 of the Universitat Politecnica de Valencia.
Type: Artículo

References

Allen, R. F., & Colonna, F. (2009). On the isometric composition operators on the Bloch space in <mml:math altimg=«si1.gif» overflow=«scroll» xmlns:xocs=«http://www.elsevier.com/xml/xocs/dtd» xmlns:xs=«http://www.w3.org/2001/XMLSchema» xmlns:xsi=«http://www.w3.org/2001/XMLSchema-instance» xmlns=«http://www.elsevier.com/xml/ja/dtd» xmlns:ja=«http://www.elsevier.com/xml/ja/dtd» xmlns:mml=«http://www.w3.org/1998/Math/MathML» xmlns:tb=«http://www.elsevier.com/xml/common/table/dtd» xmlns:sb=«http://www.elsevier.com/xml/common/struct-bib/dtd» xmlns:ce=«http://www.elsevier.com/xml/common/dtd» xmlns:xlink=«http://www.w3.org/1999/xlink» xmlns:cals=«http://www.elsevier.com/xml/common/cals/dtd»><mml:msup><mml:mi mathvariant=«double-struck»>C</mml:mi><mml:mi>n</mml:mi></mml:msup></mml:math>. Journal of Mathematical Analysis and Applications, 355(2), 675-688. doi:10.1016/j.jmaa.2009.02.023

Arendt, W., Chalendar, I., Kumar, M., & Srivastava, S. (2018). Asymptotic behavior of the powers of composition operators on Banach spaces of holomorphic functions. Indiana University Mathematics Journal, 67(4), 1571-1595. doi:10.1512/iumj.2018.67.7389

ARENDT, W., CHALENDAR, I., KUMAR, M., & SRIVASTAVA, S. (2019). POWERS OF COMPOSITION OPERATORS: ASYMPTOTIC BEHAVIOUR ON BERGMAN, DIRICHLET AND BLOCH SPACES. Journal of the Australian Mathematical Society, 108(3), 289-320. doi:10.1017/s1446788719000235 [+]
Allen, R. F., & Colonna, F. (2009). On the isometric composition operators on the Bloch space in <mml:math altimg=«si1.gif» overflow=«scroll» xmlns:xocs=«http://www.elsevier.com/xml/xocs/dtd» xmlns:xs=«http://www.w3.org/2001/XMLSchema» xmlns:xsi=«http://www.w3.org/2001/XMLSchema-instance» xmlns=«http://www.elsevier.com/xml/ja/dtd» xmlns:ja=«http://www.elsevier.com/xml/ja/dtd» xmlns:mml=«http://www.w3.org/1998/Math/MathML» xmlns:tb=«http://www.elsevier.com/xml/common/table/dtd» xmlns:sb=«http://www.elsevier.com/xml/common/struct-bib/dtd» xmlns:ce=«http://www.elsevier.com/xml/common/dtd» xmlns:xlink=«http://www.w3.org/1999/xlink» xmlns:cals=«http://www.elsevier.com/xml/common/cals/dtd»><mml:msup><mml:mi mathvariant=«double-struck»>C</mml:mi><mml:mi>n</mml:mi></mml:msup></mml:math>. Journal of Mathematical Analysis and Applications, 355(2), 675-688. doi:10.1016/j.jmaa.2009.02.023

Arendt, W., Chalendar, I., Kumar, M., & Srivastava, S. (2018). Asymptotic behavior of the powers of composition operators on Banach spaces of holomorphic functions. Indiana University Mathematics Journal, 67(4), 1571-1595. doi:10.1512/iumj.2018.67.7389

ARENDT, W., CHALENDAR, I., KUMAR, M., & SRIVASTAVA, S. (2019). POWERS OF COMPOSITION OPERATORS: ASYMPTOTIC BEHAVIOUR ON BERGMAN, DIRICHLET AND BLOCH SPACES. Journal of the Australian Mathematical Society, 108(3), 289-320. doi:10.1017/s1446788719000235

Aron, R., & Lindström, M. (2004). Spectra of weighted composition operators on weighted banach spaces of analytic functions. Israel Journal of Mathematics, 141(1), 263-276. doi:10.1007/bf02772223

Beltrán-Meneu, M. J., Gómez-Collado, M. C., Jordá, E., & Jornet, D. (2016). Mean ergodic composition operators on Banach spaces of holomorphic functions. Journal of Functional Analysis, 270(12), 4369-4385. doi:10.1016/j.jfa.2016.03.003

Beltrán-Meneu, M. J., Gómez-Collado, M. C., Jordá, E., & Jornet, D. (2016). Mean ergodicity of weighted composition operators on spaces of holomorphic functions. Journal of Mathematical Analysis and Applications, 444(2), 1640-1651. doi:10.1016/j.jmaa.2016.07.039

Bierstedt, K. D., & Summers, W. H. (1993). Biduals of weighted banach spaces of analytic functions. Journal of the Australian Mathematical Society. Series A. Pure Mathematics and Statistics, 54(1), 70-79. doi:10.1017/s1446788700036983

Bonet, J., & Domański, P. (2011). A note on mean ergodic composition operators on spaces of holomorphic functions. Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas, 105(2), 389-396. doi:10.1007/s13398-011-0009-7

Bonet, J., Domański, P., Lindström, M., & Taskinen, J. (1998). Composition operators between weighted Banach spaces of analytic functions. Journal of the Australian Mathematical Society. Series A. Pure Mathematics and Statistics, 64(1), 101-118. doi:10.1017/s1446788700001336

Bonet, J., Galindo, P., & Lindström, M. (2008). Spectra and essential spectral radii of composition operators on weighted Banach spaces of analytic functions. Journal of Mathematical Analysis and Applications, 340(2), 884-891. doi:10.1016/j.jmaa.2007.09.006

Bonet, J., & Ricker, W. J. (2009). Mean ergodicity of multiplication operators in weighted spaces of holomorphic functions. Archiv der Mathematik, 92(5), 428-437. doi:10.1007/s00013-009-3061-1

Contreras, M. D., & Hernandez-Diaz, A. G. (2000). Weighted composition operators in weighted Banach spaces of analytic functions. Journal of the Australian Mathematical Society. Series A. Pure Mathematics and Statistics, 69(1), 41-60. doi:10.1017/s144678870000183x

Han, S.-A., & Zhou, Z.-H. (2019). Mean ergodicity of composition operators on Hardy space. Proceedings - Mathematical Sciences, 129(4). doi:10.1007/s12044-019-0476-x

Lin, M. (1974). On the uniform ergodic theorem. Proceedings of the American Mathematical Society, 43(2), 337-337. doi:10.1090/s0002-9939-1974-0417821-6

Littlewood, J. E. (1925). On Inequalities in the Theory of Functions. Proceedings of the London Mathematical Society, s2-23(1), 481-519. doi:10.1112/plms/s2-23.1.481

Lotz, H. P. (1985). Uniform convergence of operators onL ? and similar spaces. Mathematische Zeitschrift, 190(2), 207-220. doi:10.1007/bf01160459

Lusky, W. (2006). On the isomorphism classes of weighted spaces of harmonic and holomorphic functions. Studia Mathematica, 175(1), 19-45. doi:10.4064/sm175-1-2

Madigan, K., & Matheson, A. (1995). Compact composition operators on the Bloch space. Transactions of the American Mathematical Society, 347(7), 2679-2687. doi:10.1090/s0002-9947-1995-1273508-x

MacCluer, B., & Saxe, K. (2002). Spectra of composition operators on the bloch and bergman spaces. Israel Journal of Mathematics, 128(1), 325-354. doi:10.1007/bf02785430

Montes-Rodríguez, A. (1999). The essential norm of a composition operator on Bloch spaces. Pacific Journal of Mathematics, 188(2), 339-351. doi:10.2140/pjm.1999.188.339

Montes-Rodríguez, A. (2000). Weighted Composition Operators on Weighted Banach Spaces of Analytic Functions. Journal of the London Mathematical Society, 61(3), 872-884. doi:10.1112/s0024610700008875

Wolf, E. (2011). Power Bounded Composition Operators. Computational Methods and Function Theory, 12(1), 105-117. doi:10.1007/bf03321816

Yosida, K. (1938). Mean ergodic theorem in Banach spaces. Proceedings of the Japan Academy, Series A, Mathematical Sciences, 14(8). doi:10.3792/pia/1195579607

Yosida, K., & Kakutani, S. (1941). Operator-Theoretical Treatment of Markoff’s Process and Mean Ergodic Theorem. The Annals of Mathematics, 42(1), 188. doi:10.2307/1968993

Zhu, K. (1993). Block Type Spaces of Analytic Functions. Rocky Mountain Journal of Mathematics, 23(3). doi:10.1216/rmjm/1181072549

[-]

recommendations

 

This item appears in the following Collection(s)

Show full item record